| Model Number |
MMT-399A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced high blood glucose values for approximately 1¿2 hours on (b)(6) 2026 and required treatment with pump administration of insulin and manual injections.
Additional Manufacturer Narrative
E1: event city: (b)(6).Event country: colombia.Name: (b)(6).Country: united states of america.Street: (b)(6).Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545.Manufacturing site: 3003442380.